See Alike in...

Alike App

Browser

mentalfloss

857d

Okay yall, I need serious help. So I’ve been on Effexor for over 10 years, and as of the last month or so I have been getting the zaps all day every day no matter what. I increased my dose about 4 months ago. Has this happened to anyone else?

Top reply
    • KitKat1450

      473d

      It happened when I forgot to take it and within the last week it’s every day within a few hours before and after taking it. I was trying to give it a good run and see if it’d be effective for me but since starting it’s only made me feel worse. Brain zaps are debilitating. I feel stuck on it because I can’t get them to stop and only get worse when I try to titrate down. Now it’s bad up and down so idk what to do. Doctor isn’t much help. Just tries to throw new pill at me on top of it every time I try to get help from her.

    • KitKat1450

      473d

      It happened when I forgot to take it and within the last week it’s every day within a few hours before and after taking it. I was trying to give it a good run and see if it’d be effective for me but since starting it’s only made me feel worse. Brain zaps are debilitating. I feel stuck on it because I can’t get them to stop and only get worse when I try to titrate down. Now it’s bad up and down so idk what to do. Doctor isn’t much help. Just tries to throw new pill at me on top of it every time I try to get help from her.

    • Ellammk

      848d

      I get that too & my vision also gets blurry/feels delayed when I turn around and stuff

    • Joeybutterfly

      853d

      That started happening to me. I ended up going off effexor and then I take noritriptalyne to help the zaps

    • mentalfloss

      857d

      Thank you so much! Yes it used to be only when I forgot to take it or took it late but now it’s always 😵‍💫

    • Smiley_Sprinkles

      857d

      Yikes! I had that once when I forgot to take it, but all day everyday sounds awful and scary. You should contact your psychiatrist, I think! I hope you feel better soon 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion